A note on a Choquet-Deny-type theorem
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 861-868
Published online December 1, 2006
Marcia Sayuri Kashimoto and Joao Bosco Prolla
Universidade Federal de Itajuba, Universidade Estadual de Campinas
Abstract : We present a Choquet-Deny-type theorem for downward filtering convex sets of continuous functions and show that the Identity Korovkin cone of a downward filtering convex cone $S$ is exactly the uniform closure of $S.$
Keywords : Choquet-Deny theorem, downward filtering set, convex cone, identity Korovkin cone
MSC numbers : 41A65, 46A55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd